Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 172867, 5 pages
http://dx.doi.org/10.1155/2015/172867
Research Article

Sharp Power Mean Bounds for Sándor Mean

Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 12 June 2014; Accepted 14 September 2014

Academic Editor: Agacik Zafer

Copyright © 2015 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove that the double inequality holds for all with if and only if and …, where and are the Sándor and th power means of and , respectively.